Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2011 year

“An effective minimal encoding of uncountable sets” Siberian mathematical journal, 2011, Vol. 52, No. 5, pp. 854–863.

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site